Is There A Relationship Between Chemotherapy And Vaginal Discharge?
HealthReplies.com..I am 46 years old I have stage 3 colon cancer in the process of chemotherapy treatment … I chemo 9 times since chemo menstruation so many times as well as vaginal discharge .. my question is whether it is normal Because of drug contact, 2 or what about it doctor .. please enter it. thanks
Hi, thanks for asking at HealthReplies.com
Chemotherapy is a therapeutic procedure for cancer patients by inserting cancer cell killing drugs into the body, can be orally, injections and cream. Every drug will have side effects. Likewise with chemotherapy. Side effects that appear are not small. Chemotherapy drugs can attack all cells, including normal cells in any organ. Chemotherapy drugs can attack white blood cells thereby reducing the body's immunity. Low body immunity can cause infection easily. An example is vaginal discharge in female organs due to infection with bacteria, fungi or other parasites.
Chemotherapy drugs can also attack cells in the uterine wall, causing bleeding from the birth canal during menstruation that is more than usual. Can also cause menstruation to appear more often. Or it can even cause menstruation to not appear when it's time. And other menstrual disorders can also occur.
However, these side effects will disappear after chemotherapy treatment is completed. However, still be careful. If complaints interfere with vaginal discharge and let alone menstrual bleeding a lot, it is necessary to consult an obstetrician. The doctor will conduct an examination to look for other causes, such as the spread of cancer cells to the reproductive organs.
Multiply consume foods that contain high protein such as egg white and cork fish, as well as fruits in order to accelerate the recovery of cells damaged as a result. Apart from that, it is also an antioxidant.
Thus hopefully useful.